# SDR USAA2014071700009

- Difficulty date: July 15, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 141N516257
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON CABIN FLOOR HORIZONTAL SUPPORT CHANNEL BETWEEN BS 395 TO 418, RBL 24.75.  REPLACED CABIN FLOOR HORIZONTAL SUPPORT CHANNEL BETWEEN BS 395 TO 418, RBL 24.75 IAW SRM 51-40-02, 51-30-01, 51-20-01, 51-21-15 & 51-21-00.
